# SDR AALA20091201DFW01

- Difficulty date: November 30, 2009
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N577AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53154
- Aircraft time: 54,325 hours, 27,781 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED RED NOSE LIGHT STAYED ON DURING CLIMB.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  THREE GREEN LIGHTS FOR LANDING.  REPLACED LANDING GEAR HANDLE SWITCH 51-89.
